# SDR SWIA202162665

- Difficulty date: October 22, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 42,520 hours, 37,544 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDEWALL SEAT TRACK HAS CORROSION AT FS 473.00    (FILED CLOSED)    REMOVED AND REPLACED RH SIDEWALL SEAT TRACK RAIL AT FS 473.00 IN REFERENCE TO AMM 53-01-11 AND REO'S 601R-53-00-775 DATED 2019-11-21 AND 601R-53-00-055 REV C DATED 2017-03-21
